U.S. doctors online nowAsk doctors free

Doctor Q&A for Dr. Mark Rausch

A 42-year-old female asked:
Dr. Mark Rausch
Emergency Medicine 24 years experience
Asthma exacerbation: You need to be seen by a doctor. You may need to add steroids or an antibiotic, and possibly a chest x ray
A 21-year-old female asked:
Dr. Mark Rausch
Emergency Medicine 24 years experience
Seborrheic dermatiti: Seborrheic dermatitis. Try OTC 2% hydrocortisone
A 56-year-old male asked:
Dr. Mark Rausch
Emergency Medicine 24 years experience
Probably: Most OTC cold medicines will not interact. I would recommend and anti-histamine, pseudofed, or aftin nasal spray.
A 24-year-old female asked:
Dr. Mark Rausch
Emergency Medicine 24 years experience
Yes: There is not interaction between the two drugs.
A 20-year-old female asked:
Dr. Mark Rausch
Emergency Medicine 24 years experience
Concerned: You need to be evaluated by your physician. Your symptoms are serious and need an extensive work up including blood work, chest xray and an ekg. Please call your doctor for an urgent appointment or go to the emergency department.
A 20-year-old male asked:
Dr. Mark Rausch
Emergency Medicine 24 years experience
Peyronie's disease: Peyronie's (pa-ro-neez) disease is the development of fibrous scar tissue inside the penis that causes curved, painful erections. Men's penises vary in shape and size, and having a curved erection is common and isn't necessarily a cause for concern. However, in some men, peyronie's disease causes a significant bend or pain. This can prevent a man from having sex or may make it difficult to get o.
A 33-year-old female asked:
Dr. Mark Rausch
Emergency Medicine 24 years experience
Concerning: I am concerned for your pain. It could be appendicitis, gallbladder infection, pancreatitis. You need an urgent evaluation by a physician. Please call your pcp or go to the emergency department.
A 36-year-old member asked:
Dr. Mark Rausch
Emergency Medicine 24 years experience
Concerned: Most bladder infections are cured with standard antibiotic therapy. If you are still having symptoms, call your physician. He/she may have ordered a urine culture which will give you a better idea if the antibiotics you were given will eradicate the infection.
A 30-year-old female asked:
Dr. Mark Rausch
Emergency Medicine 24 years experience
Concerned: Please call your surgeon. There are many reasons to have a fever after surgery, the most concerning with breast augmentation is an infection. The complicating factor is that you are already on antibiotics. Please call your surgeon's office and speak with the on call suregeon today.
A 45-year-old member asked:
Dr. Mark Rausch
Emergency Medicine 24 years experience
UTI: Pain with urination is consistent with a urinary tract infection, as well as the change in color of your urine. You need to be seen by a physicians to evaluate your symptoms and possibly antibiotics.
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less